Electron. J. Diff. Eqns., Vol. 2008(2008), No. 135, pp. 1-6.

Quantization effects for a variant of the Ginzburg-Landau type system

Li Ma

The author uses Pohoaev's identity to research the quantization for a Ginzburg-Landau type functional. Under the logarithmic growth condition which is different assumption from that of in [2], the author obtain the analogous quantization results.

Submitted September 9, 2008. Published October 9, 2008.
Math Subject Classifications:35J55, 35Q40.
Key Words: Quantization; Ginzburg-Landau type functional.

Show me the PDF file (199 KB), TEX file, and other files for this article.

Li Ma
Institute of Science, PLA University of Science and Technology
Nanjing, 211101, China
email: mary96@126.com

Return to the EJDE web page